Facebook Pixel

Women to Women Supplements

By October 26, 2011 - 11:43am
Rate This

I began the packets with the hormone replacement added. Took them for thirty days and had horrible gas problems. I stuck with them and swallowed handfuls of Gas X for 30 days. Unfortunately I ended up with a bad hemmorhoid problem. Went off the supplements and treated the hemmorhoid. The doctor said the pressure from the gas caused the hemmorhoid. Now what? I have 90 day of vitamins and supplements I can't take, Should I ask for my money back or do you have another suggestions? Thank You!

Add a Comment1 Comments

EmpowHER Guest

Mharrison, Sorry to hear you had problems, but if you go to the Women to Women site, it states "If you’re not, for any reason, just let us know within 30 days after your scheduled completion and you’ll get a prompt refund of your purchase price. Even if you’ve taken all the supplements." http://www.womentowomen.com/programs/hormonalimbalance/default.aspx

October 27, 2011 - 12:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Diet & Nutrition

Get Email Updates

Diet & Nutrition Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!